# SDR SWAA2021072995481

- Difficulty date: June 24, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-493
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS493 RBL28 WL157. / REMOVED CORROSION ON FCB SUBTHRESHOLD WEB BS440- BS453 RBL28 WL157 MAT.LOSS MORE THAN 50% ORIGINAL THICKNESS .045' FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FCB SUBTHRESHOLD WEB BS440-493 RBL28 WL157 I.A.W SRM 53-30-15-1A-1; SRM 51-40-02-0G-0 AND BOEING DWG# 143A8330
